# SDR WVER0709201500007

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 5,669 hours, 4,287 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670101607
- Condition: Damaged
- Location: Rt Wing
- Part time: 5,669 hours, 4,287 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-57-020, FOUND 1 EA 2ND OVERSIZE HOLE IN RT LOWER STRAP AND WING PLANK.
